# SDR USAA950018

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Lt Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 0396 - DURING GEAR RETRACTION, A LOUD NOISE WAS HEARD FROM THE NOSE GEAR.  THE NOSE GEAR DOOR L/E ANNUNCIATOR PANEL LIGHT REMAINED ILLUMINATED.  MAINTENANCE FOUND THE LEFT NOSE GEAR DOOR CABLE BROKEN.  THEY REPLACED BOTH GEAR DOOR CABLES.  (Z)
